# SDR AWXA200301026

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 42,855 hours, 25,148 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000123
- Part serial: 0185
- Condition: Overheated
- Location: Aft Galley
- Part time: 6,567 hours, 4,289 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  EN ROUTE, A BURNING ODOR WAS REPORTED IN THE AFT CABIN. INTENSITY WAS INCREASING UNTIL GALLEY POWER RE-CIRCULATION FAN WAS SELECTED OFF. TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE FOUND THE AFT LT COFFEE MAKER OVERHEATING. REMOVED AND REPLACED THE AFT LT COFFEE MAKER IAW T/C R1D25001, OPERATIONAL CHECK WAS GOOD.
